MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. POWERFLEX (TM) PECTORAL IMPLANT

IMPLANTECH ASSOCIATES, INC. POWERFLEX (TM) PECTORAL IMPLANT
Model Number N/A
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation summary: method: the actual device was not evaluated, however implantech reviewed sterilization records, manufacturing records, and product labeling.Results: no failure was detected.Conclusion: the possibility of serous fluid accumulations (seromas) is a know, inherent risk associated with implant surgery.
 
Event or Problem Description
Complainant reported that after explant and immediate replacement of prior right side pectoral implant (refer to mdr# 2028924-2017-00001), that the patient has had continuing problems with recurring seromas on the right side.Approximately 6 weeks after replacement device was implanted, the pectoral implants were explanted bilaterally due to the recurring seromas on the right side.Implantech has elected to report this event although the patient symptomology that led to the reportable intervention was present in the patient prior to the device being implanted.

Brand Name
POWERFLEX (TM) PECTORAL IMPLANT
Common Device Name
PECTORAL IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key6431805
Report Number2028924-2017-00003
Device Sequence Number58584
Product Code MIC
UDI-Device IdentifierM724ACPI4R1
UDI-PublicM724ACPI4R1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K952708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/28/2021
Device Model NumberN/A
Device Catalogue NumberACPI-4R
Device Lot Number869068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR